Wildfire, Camden
- When
- July 5, 2:30 PM EST to July 6, 7:30 PM EST
- Where
- Camden forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
A wildfire began during the afternoon of the 5th and before it was contained on the evening of the 6th scorched about 300 acres along the Camden and Burlington County line in the Wharton State Forest in Waterford and Shamong Townships. The fire could be seen as far away as Atlantic City.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A wildfire began during the afternoon of the 5th and before it was contained on the evening of the 6th scorched about 300 acres along the Camden and Burlington County line in the Wharton State Forest in Waterford and Shamong Townships. The fire could be seen as far away as Atlantic City. The wildfire was believed to have started as a small brush fire in the Goshen Pond Camping Area within the state forest off of Atsion Road and the Raritan Avenue Spur. By the middle of the day on the 6th, it was ninety percent contained. About forty firefighters battled the blaze in this remote area off of U.S. Route 206. Aggressive bulldozer lines and back fires were undertaken to mitigate and bring the fire under containment. Some traffic control was required along U.S. Route 206 and Jackson Road. No property was damaged or serious injuries reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 5, 8:32 AM EST, 5 hours 58 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 AM EDT THU JUL 5 2012
.SYNOPSIS...
A VERY WEAK COLD FRONT WILL MOVE SOUTH THROUGH MOST OF THE AREA
TODAY, THEN STALL ACROSS THE DELMARVA TONIGHT AND DISSIPATE ON
FRIDAY. ANOTHER COLD FRONT WILL MOVE SOUTH THROUGH THE MID
ATLANTIC STATES LATE SATURDAY INTO SUNDAY MORNING, FINALLY PUSHING
FAR ENOUGH SOUTH EARLY NEXT WEEK. HOWEVER, A FEW WEAK LOW PRESSURE
SYSTEMS MAY TRACK ALONG THIS FRONT AS IT TRIES TO LIFT NORTHWARD
TOWARD LATE WEDNESDAY. MEANWHILE, HIGH PRESSURE OVER THE MIDWEST
WILL BE BUILDING INTO THE OHIO VALLEY WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE A CAPPED DAY WE THINK ..700MB TEMPS NEAR 11C.. NO CONVECTION
FCST FOR MOST OF THE AREA BUT POPS IN S DE AND SE PTN OF OUR MD
ZONES ALONG WITH GUSTY WIND LIGHTNING AND HEAVY RAIN AHD OF WEAK
WSHIFT. ML CAPE NEAR 3000J THERE THIS AFTN WITH NEAR 100F.
TEMPS ARE BLENDED 00Z/5 NCEP MOS.
WAS ABOUT 2F TOO WARM IN THE 4AM/4TH TEMP/DEW POINT FCST THE AFTN
OF THE 4TH AND HI VALUES FELL SHORT OF PREDICTED. EVEN SO...IN THE
I95 CORRIDOR...6AM LOW TEMP READINGS OF 82 AND 79 AT PHL/ILG THIS
MORNING LENDS SUPPORT TO THE IDEA OF EXCESSIVE HEAT IN PROGRESS IN
THE URBAN CENTERS.
HEAT INDICES THIS AFTN MAY AGAIN FALL 1-3 DEGS SHY OF THE LOWER
PART OF THE ADVY/WARNING THRESHOLDS FOR THE VARIOUS REGIONS
DESCRIBED BUT WE'RE CONTG AS IS...ESPECIALLY SINCE WE'RE IN A
PROLONGED HEAT WAVE THAT MAY LAST EVEN BEYOND SUNDAY FROM PHL
SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
TONIGHT...FAIR WITH A DECENT NIGHT...EVEN FOR METRO AREA.
EXCEPTION IS LEFTOVER STRONG CONVECTION IN S DE AND SE MD SHORE
THIS EVENING WITH 00Z/5 GEFS HAVING FAIRLY HIGH POPS. 06Z GFS
LIKES THE IDEA OF HEAVY CONVECTION THERE.
00Z/5 NCEP BLENDED GUIDANCE FOR THE ELEMENTS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE HEAT WAVE CONTINUES AT LEAST TO START, HOWEVER SOME RELIEF IS
ANTICIPATED FOR THE FIRST PART OF NEXT WEEK. SYNOPTICALLY, A RIDGE
OF RATHER HOT AIR FROM THE PLAINS TO THE SOUTHEASTERN STATES WILL
ELONGATE EASTWARD AT TIMES TO THE MID ATLANTIC FRIDAY INTO SUNDAY.
THE MAIN COLD FRONT LOOKS TO MOVE THROUGH LATE SATURDAY, WHICH
WILL START KNOCKING DOWN THE EXCESSIVE HEAT. THIS FRONT HOWEVER
LOOKS TO STALL IN AN EAST TO WEST FASHION FOR THE FIRST HALF OF
NEXT WEEK AS THE STRONGER FLOW REMAINS FARTHER NORTH FOR A TIME.
IT APPEARS THAT THE GREATEST THREAT FOR CONVECTION ARRIVES LATER
SATURDAY AS THE COLD FRONT MOVES IN. GIVEN THE NORTHWESTERLY FLOW
ALOFT AND A RATHER UNSTABLE AIR MASS IN PLACE, THIS MAY HAVE TO BE
WATCHED FOR SOME MCS DEVELOPMENT UPSTREAM.
FOR FRIDAY AND SATURDAY, THE HEAT RIDGE ELONGATES EASTWARD SOME
WHICH WILL RESULT IN AN UPTICK IN THE TEMPERATURES ACROSS A GOOD
PART OF THE AREA /ESPECIALLY SATURDAY/. THERE APPEARS TO BE
SUFFICIENT MOISTURE ADVECTING EASTWARD AROUND THIS RIDGE TO RESULT
IN HUMID CONDITIONS AS WELL, PARTICULARLY ON SATURDAY. THERE IS
HOWEVER A PERIOD WHERE THE DEW POINTS BACK OFF SOME FRIDAY AS A
WEAK BOUNDARY SETTLED SOUTH WITH LESS MOISTURE IN THE LOWER LEVELS
WITH SOME DEEPER MIXING. THIS WILL HAVE AN IMPACT ON THE HEAT
INDICES, HOWEVER AFTERNOON AIR TEMPERATURES ARE EXPECTED TO BE
WELL INTO THE 90S FOR MOST LOCALES. THE RIDGE STARTS TO FLATTEN
SOME SATURDAY AS SOME SHORT WAVE ENERGY DIVES SOUTHEASTWARD FROM
THE GREAT LAKES. THIS WILL BE DRIVING A COLD FRONT TOWARD OUR
REGION AS WELL. AHEAD OF THIS THOUGH, A PLUME OF VERY HOT AIR GETS
SQUEEZED EASTWARD. THE 925 MB THERMAL FIELDS AND WINDS INDICATE A
WESTERLY FLOW WITH ABOUT +28C AIR ARRIVING IN OUR AREA SATURDAY.
THERE LOOKS TO BE SOME CONVECTIVE INITIATION TAKING PLACE IN A
ZONE OF CONVERGENCE AND WAA ACROSS THE GREAT LAKES AS AN
ASSOCIATED SHORT WAVE WILL TEND TO SLIDE SOUTHEASTWARD. THERE IS
THE POTENTIAL FOR A CONVECTIVE COMPLEX TO OCCUR ALTHOUGH HOW THIS
PLAYS OUT CARRIES LOWER CONFIDENCE. PRIOR TO THIS, THE ENVIRONMENT
LOOKS MORE CAPPED FRIDAY INTO SATURDAY WITH A RIBBON OF WARMER AIR
BETWEEN ABOUT 800 MB AND 950 MB.
WE FAVORED A DRY FORECAST FRIDAY HOWEVER THERE COULD BE SOME
ISOLATED CONVECTION DEVELOPING ESPECIALLY ACROSS THE DELMARVA
WHERE DEW POINTS SHOULD HOLD UP MORE. THESE HIGHER DEW POINTS MAY
END UP BEING ENHANCED SOME FROM THE WESTERLY FLOW ACROSS THE
RATHER MILD CHESAPEAKE BAY. SATURDAY THE POPS WERE GRADUALLY
BROUGHT IN FROM NORTHWEST TO SOUTHEAST AS SOME COOLING ALOFT
SHOULD ALLOW FOR SOME INCREASE IN CONVECTIVE POTENTIAL. A LEE SIDE
TROUGH MAY GET TANGLED WITH AN INCOMING SURFACE FRONT TO ALSO HELP
FOCUS SOME CONVECTION BY LATE IN THE DAY. THERE SHOULD BE AT LEAST
SOME CONVECTION CONTINUING SATURDAY NIGHT WITH ENOUGH FORCING
ALONG WITH THE LINGERING WARMTH WHICH HELPS TO HOLD THE
INSTABILITY IN PLACE LONGER. AS OF NOW, POPS WERE NO HIGHER THAN
LOWER CHC GIVEN SOME QUESTION ON HOW MUCH COVERAGE OCCURS.
AS FOR TEMPERATURES, WE LEANED CLOSER TO CONTINUITY BUT DID
ADJUST HIGHS UP A BIT ON SATURDAY GIVEN THE WESTERLY FLOW ALOFT
WITH SOME SOUTHWEST COMPONENT AT THE SURFACE. WE WILL MAINTAIN THE
EXCESSIVE HEAT WARNING FOR THE PHILADELPHIA METRO REGION THROUGH 8
PM SATURDAY, ALTHOUGH HEAT INDICES WILL BE A LITTLE LOWER FRIDAY
DUE TO SOME DRIER AIR. BASED ON A RATHER TOASTY LOOK TO THE
AIR MASS IN COMBINATION TO DEW POINTS NEAR 70, WE ADDED AN
EXCESSIVE HEAT WATCH FOR FAR SOUTHERN NEW JERSEY, EASTERN MARYLAND
AND DELAWARE. THIS IS WHERE THE HEAT INDEX WARNING CRITERIA IS 110
DEGREES, AND IT LOOKS LIKE WE HAVE A SHOT AT THIS. ANY CONVECTION
LOOKS TO HOLD OFF UNTIL THE EVENING, THEREFORE THE WATCH AREA HAS
THE POTENTIAL TO BECOME VERY HOT WITH DANGEROUS HEAT INDICES. FOR
THE AREAS SURROUNDING THE WATCH AND WARNING, SOME HEAT ADVISORIES
MAY BE NEEDED FOR SATURDAY BUT FOR NOW NO HEADLINE.
FOR SUNDAY THROUGH THURSDAY, AN EAST TO WEST ORIENTATED BOUNDARY
IS FORECAST TO SLOW SOME AS IT DROPS TO OUR SOUTH. THERE LOOKS TO
BE SOME ENERGY RIPPLING ALONG THIS FRONT AS A TROUGH GRADUALLY
AMPLIFIES ACROSS THE NORTHEAST. THIS MAY ALLOW FOR AREAS OF MORE
ORGANIZED SHOWERS AND THUNDERSTORMS TO TRACK EASTWARD WITH OUR
AREA MAINLY NEAR THE NORTHERN EDGE. THEREFORE, POPS ARE IN THE
SLIGHT CHC TO LOW CHC RANGE FOR MOST AREAS. WITH THE FRONT TO OUR
SOUTH, TEMPERATURES ARE EXPECTED TO EASE SOME AND THIS WOULD BREAK
THE WIDESPREAD AND LENGTHY HEAT WAVE ON MONDAY FOR MOST OF OUR
AREA. THE EXCEPTION WOULD BE THAT THE DEW POINTS HOLD UP MORE
ACROSS OUR DELMARVA ZONES WITH POSSIBLE LOW-LEVEL MOISTURE POOLING
AS THE DRIER PUSH MAY NOT BE AS ROBUST HERE.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR WITH SCT-BKN CLOUDS DEVELOPING BY NOON AOA 5000 FT...THEN
CLEARING FROM N TO S LATE IN THE DAY. TSTMS POSSIBLE IN S DE AND
SE MD SHORE AFTER 2PM. NW GUSTY WIND IN THE AFTN TO 15 KTS.
TONIGHT...VFR CIRRUS WITH ANY EVENING CONVECTION IN S DE AND SE
LOWER MD MOVING SEWD AND AWAY FROM PHL. LIGHT WIND
OUTLOOK...
FRIDAY...VFR WITH WEST TO SOUTHWEST WINDS NEAR 10 KNOTS.
SATURDAY THROUGH MONDAY...OVERALL VFR, HOWEVER SOME THUNDERSTORMS
ARE POSSIBLE MAINLY EACH AFTERNOON AND EVENING. THEREFORE, LOCAL
SUB-VFR CONDITIONS WILL BE POSSIBLE AT TIMES.
&&
.MARINE...
NO HEADLINES THRU TONIGHT.
WSW WIND TODAY TO 15 KTS SHIFT NNE TONIGHT. POSSIBLE STG TSTMS
LATE THIS AFTN/EVENING DEL COASTAL WATERS WITH GUSTY WINDS.
OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH MONDAY. A COLD FRONT
WILL MOVE THROUGH LATE SATURDAY INTO SUNDAY WITH POSSIBLE
THUNDERSTORMS. THE FRONT WILL THEN STALL TO OUR SOUTH SUNDAY AND
MONDAY. THIS MAY RESULT IN SOME SHOWERS AND THUNDERSTORMS HOLDING
ON, ESPECIALLY ACROSS OUR SOUTHERN WATERS. THE WINDS AREA EXPECTED
TO BE BELOW SMALL CRAFT ADVISORY CRITERIA WITH THE DIRECTION
VARYING SOME DUE TO ANY LOW-LEVEL BOUNDARIES AND THUNDERSTORMS.
THE SEAS ARE EXPECTED TO BE MOSTLY IN THE 2 TO 3 FOOT RANGE.
&&
.FIRE WEATHER...
GUSTY NW WINDS WILL BE JUST SHORT OF CRITERIA FOR THIS AFTN BUT
RH IN E PA AND N 2/3RDS OF NJ SHOULD LOWER TO 25 TO 30 PCT.
&&
.TIDES/COASTAL FLOODING...
STILL A LOW PROBABILITY THAT WE WILL NEED ANOTHER STATEMENT FOR
TONIGHT'S UPCOMING HIGH TIDE BUT NONE ATTM.
&&
.RIP CURRENTS...
LOW TODAY AND TOMORROW. STILL ITS UNSAFE TO SWIM AT JETTIES AND
PIERS. SWIM ONLY AT DESIGNATED AREAS MONITORED BY LIFE GUARDS. RIP
CURRENTS CAN OCCUR ON LOW RISK DAYS...ESPECIALLY NEAR PIERS AND
JETTIES.
&&
.CLIMATE...
VULNERABLE NEAR RECORD MAX TEMP RECORDS LISTING BELOW...
JULY 5
KGED 98-1949
MORE STATISTICAL GUIDANCE IS SUGGESTING A VERY HOT SATURDAY IF
THUNDERSTORMS OR THUNDERSTORM CLOUD DEBRIS DOES NOT OCCUR HERE
BETWEEN 6 AM AND 2 PM.
JULY 7
KACY 98-2010 AND 1986
KPHL 103 2010
KILG 103 2010
KABE 99 2010
KTTN 103 2010
KGED 97 2010
KRDG 101 2010
KMPO 95 1908
OF NOTE...
ALL TIME RECORDS ARE AS FOLLOW..
KABE 105 7/3/1966...102 IS TOP 4
KACY 106 6/28/1969..104 IS TOP 3
KPHL 106 8/7/1918...103 IS TOP 3
KILG 107 8/7/1918...103 IS TOP 3
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NJZ016-021>025.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...DRAG/GORSE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
FIRE WEATHER...DRAG
TIDES/COASTAL FLOODING...DRAG
RIP CURRENTS...DRAG
CLIMATE...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 454 AM EDT THU JUL 5 2012 NJZ001-007-PAZ054-055-060>062-060900- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 454 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT INDICES ON SATURDAY AFTERNOON SHOULD BE AROUND 100 DEGREES, EXCEPT COOLER IN THE HIGHER TERRAIN. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY WITH LOCALLY DAMAGING WINDS AND HAIL. THE TIMING LOOKS TO BE FROM ABOUT MID AFTERNOON ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012-060900- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- 454 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT INDICES ON SATURDAY AFTERNOON SHOULD BE AROUND 100 DEGREES. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY WITH LOCALLY DAMAGING WINDS AND HAIL. THE TIMING LOOKS TO BE FROM ABOUT MID AFTERNOON ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-060900- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 454 AM EDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY WITH LOCALLY DAMAGING WINDS AND HAIL. THE TIMING LOOKS TO BE FROM ABOUT LATE AFTERNOON ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-026-027-060900- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 454 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT INDICES ON SATURDAY AFTERNOON SHOULD BE UP TO 105 DEGREES, EXCEPT COOLER ALONG THE COAST. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY WITH LOCALLY DAMAGING WINDS AND HAIL. THE TIMING LOOKS TO BE FROM ABOUT LATE AFTERNOON ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>025-060900- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 454 AM EDT THU JUL 5 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY WITH LOCALLY DAMAGING WINDS AND HAIL. THE TIMING LOOKS TO BE FROM ABOUT EARLY EVENING ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-060900- KENT-INLAND SUSSEX-DELAWARE BEACHES- 454 AM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION, SOME THUNDERSTORMS ARE POSSIBLE INTO TONIGHT WHICH MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY EVENING WITH LOCALLY DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-060900- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 454 AM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION, SOME THUNDERSTORMS ARE POSSIBLE INTO TONIGHT WHICH MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS SATURDAY EVENING WITH LOCALLY DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-060900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 454 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR SOME STRONG THUNDERSTORMS SATURDAY WITH LOCALLY GUSTY WINDS AND HAIL. THE TIMING LOOKS TO BE FROM LATE IN THE AFTERNOON THROUGH THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403168, 403169.